MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 PUREWICK FEMALE EXTERNAL CATHETER

C.R. BARD INC. (COVINGTON) -1018233 PUREWICK FEMALE EXTERNAL CATHETER
Catalog Number PWFX30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that customer said that they got some wicks from amazon that caused rash and soreness, not our flex wicks, the blue ones.The patient had stated they reported or mailed us a sample of it back in april.Advised will report and they may follow up with them.Confirmed no issues with flex wicks.It's unclear if the lot number was requested.Used with female wicks.No additional information was provided.It was reported via phone on (b)(6)2025 that patient had purchased wicks through amazon, and stated they gave patient a urinary tract infection, but they called and got money back from amazon and just wanted liberator to know they thought the wicks were bootlegged, no additional information further on is available.It was unknown what medical intervention was provided.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The labeling is found to be adequate.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: e udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer said that the got some wicks off amazon caused rash and soreness, not our flex wicks the blue ones.He had stated he reported/mailed us a sample of it back in april; advised will report and they may follow up with him; confirmed no issues with flex wicks.It's unclear if lot number was requested.Used with female wicks.Unclear if medical intervention was provided.No additional information provided.It was reported via phone on (b)(6) 2025 that patient had purchased wicks through amazon, and stated they gave mom a urinary tract infection, but they called and got money back from amazon and just wanted liberator to know he thought the wicks were bootlegged, no additional information further on is available.It was unknown what medical intervention was provided.

Brand Name
PUREWICK FEMALE EXTERNAL CATHETER
Common Device Name
FEMALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22620659
Report Number1018233-2025-06140
Device Sequence Number13059577
Product Code NZU
UDI-Device Identifier00801741143083
UDI-Public(01)00801741143083
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPWFX30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale